# SDR SIMA200714001

- Difficulty date: May 13, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 6,581 hours, 5,968 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Computer
- Part number: 3621001013
- Part serial: 4554
- Condition: Failed
- Location: Zone 300
- Part time: 6,581 hours, 5,968 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP WARNING MESSAGE, RETURNED TO DFW.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB AMM 27-40-01.  OPERATIONAL CHECKED GOOD, PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
